# SDR JBXA000213

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Aircraft time: 6,166 hours, 5,590 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE CARGO MSG GRD INTERMEDIATE ACTION: MEL NR 2 SMOKE DETECTOR.  PERFORMED OPERATIONAL CHECK OF SMOKE DETECTOR IAW CRJ AMM 26-15-00.  OPERATIONAL CHECK GOOD AT THIS TIME.
